# SDR SWIA200412863

- Difficulty date: February 3, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 24,575 hours, 35,126 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1563
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 4,007 hours, 4,983 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN AUTOPILOT FAILED, -E- ON AUTOPILOT CONTROL PANEL.  REMOVED AND REPLACED NR 1 APC-65 WITH SERVICEABLE UNIT IAW MM 22-10-00.  OPS CHECK GOOD AT THIS TIME.
